MAUDE Adverse Event Report: SYNTHES GMBH 9 MM / TI CANN FRN / GT 360MM / RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH 9 MM / TI CANN FRN / GT 360MM / RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.033.966S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2023, the patient underwent orif with a nail implant for right femoral shaft fracture.On april 10, 2024, the sales rep received a report from the agency and the surgeon that a patient with a right femoral shaft fracture who was osteosynthesized using the product became a false joint.(b)(6) 2024, the nail implant removal and refixation entailing plate were expected to be performed.No further information is available.This report is for one (1) 9 mm / ti cann frn / gt 360mm / right - sterile.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was further reported that the reason for the removal procedure was non-union.The revision surgery scheduled to perform on (b)(6) 2024, was postponed.On may 29, 2024, it was confirmed that a secondary fracture occurred, and that 1 distal locking screw was broken off.The revision surgery was scheduled on (b)(6) 2024.This is report 1 of 2 for complaint (b)(4).

Brand Name
9 MM / TI CANN FRN / GT 360MM / RIGHT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19256043
Report Number8030965-2024-05830
Device Sequence Number15076189
Product Code HSB
UDI-Device Identifier10886982272225
UDI-Public(01)10886982272225
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.033.966S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale